Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 1, 2012, 3:01 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2012, 3:01 PM EDT (19:01 UTC)
- Expired
- Jun 1, 2012, 3:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
Counties Emanuel County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
299
WWUS82 KFFC 011901
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT FRI JUN 1 2012
GAZ086-098-112-113-011945-
301 PM EDT FRI JUN 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 345 PM
EDT...
AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOPERTON...MOVING EAST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TARRYTOWN...
BARNHILL...BLACKVILLE...ORLAND...ZAIDEE...LOTHAIR...SOPERTON...
ADRIAN...GILLIS SPRINGS...NORRISTOWN JUNCTION...NORRISTOWN...FIVE
POINTS...COVENA...NORMANTOWN AND OAK PARK.
&&
LAT...LON 3248 8217 3243 8218 3236 8224 3228 8223
3230 8272 3233 8275 3241 8270 3246 8269
3247 8264 3252 8265 3253 8258 3254 8258
3267 8215 3253 8212
TIME...MOT...LOC 1901Z 259DEG 23KT 3241 8253
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 1:50 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 1, 1:50 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 150 PM EDT FRI JUN 1 2012 .UPDATE... NO CHANGES AT THIS TIME. AFTERNOON HIGHS MAY HAVE TO BE ADJUSTED UPWARD A BIT DEPENDING ON DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. 41 .PREV DISCUSSION... /ISSUED 435 AM EDT FRI JUN 1 2012/ SHORT TERM /TODAY THROUGH SATURDAY/... LATEST SURFACE ANALYSIS SHOWS LOW PRESSURE HAS LIFTED INTO THE OHIO VALLEY WITH A TRAILING COLD FRONT THROUGH THE TENNESSEE AND MID MISSISSIPPI RIVER VALLEYS. CONVECTION LAST EVENING IN WARM SECTOR ISENTROPIC LIFT BELT ALLOWED FOR A DECENT CONVECTIVE COMPLEX TO DEVELOP AND TRACK ACROSS CENTRAL AND EASTERN PORTIONS OF THE AREA. THE HEAVIEST OF THIS HAS MOVED OUT OF THE AREA AND WITH DIURNAL DECAY OF STORMS TO THE WEST...HAS TURNED OUT TO BE A MUCH QUIETER OVERNIGHT PERIOD THAN EXPECTED. IT WILL BE A SIMPLE MATTER OF TIMING FOR TODAYS FORECAST WITH THE ARRIVAL OF SHARP SHORTWAVE AND HOW MUCH INSTABILITY CAN BE GENERATED AHEAD OF THIS FEATURE. TIMING OVER THE WESTERN SECTIONS DOES NOT LOOK FAVORABLE FOR STORM DEVELOPMENT AS WIDESPREAD CLOUD COVER HAS INFILTRATED THIS AREA AND SHORTWAVE AND SURFACE BOUNDARY LOOK TO PASS EAST BEFORE SUBSTANTIAL INSTABILITY CAN BE GENERATED. EXPECT CAPE VALUES OF 500 J/KG TO AROUND 750 ON THE WESTERN SIDE OF I75 THROUGH MIDDAY. THIS IS NOT TO SAY THESE AREAS WONT SEE HIGH RAIN CHANCES AS I BELIEVE THEY WILL HAVE NUMEROUS SHOWERS IN THE MARGINAL INSTABILITY. BY AND LARGE THOUGH...EASTERN SECTIONS WILL SEE THE BEST CHANCES AS CAPES GET ABOVE 1000 J/KG BEFORE LIFTING MECHANISMS ARRIVE IN EARNEST FROM THE WEST. LOW LEVEL JET NOT ESPECIALLY IMPRESSIVE BUT 30 KTS SHOULD BE ENOUGH FOR ISOLATED WIND DAMAGE IN THE STRONGER CELLS WITHIN THE LINE. ZONE OF COLDER AIR ALOFT NOTED AS SHORTWAVE PASSES THROUGH WITH -10C AT 500MB AND WITH GOOD PARTICLE SEPARATION DUE TO INCREASING FLOW ALOFT...SHOULD SEE SOME HAIL POTENTIAL AS WELL WITH THESE STORMS. DRIER AND MUCH COOLER FOR THE REMAINDER OF THE SHORT TERM WITH DEWPOINTS DROPPING INTO THE 40S FOR THE FIRST WEEK IN JUNE. THIS WILL LEAD TO SATURDAY MORNINGS LOWS APPROACHING THESE 40S BUT WITH WINDS REMAINING ELEVATED...WILL STAY ON THE HIGH SIDE OF GUIDANCE FOR NOW. DEESE LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... HIGH PRESSURE BUILDS INTO THE AREA SAT AND KEEPS NORTH AND CENTRAL GA PRECIPITATION FREE THROUGH THE WEEKEND. CURRENTLY THERE IS A STRONG UPPER LEVEL RIDGE CENTERED JUST OFF THE CALIFORNIA/BAJA COAST. THIS RIDGE WILL TRANSITION EASTWARD TOWARD THE CENTRAL CONUS...PLACING THE FORECAST AREA IN NORTHWEST FLOW ALOFT BEGINNING SUNDAY. BOTH THE GFS AND ECMWF SHOW THIS UPPER LEVEL NORTHWESTERLY FLOW CONTINUING THROUGH THE END OF NEXT WEEK AND BRINGING A SERIES OF SHORT WAVES INTO THE REGION STARTING MONDAY. THERE IS SOME DISAGREEMENT BETWEEN THE TWO MODELS ON TIMING AND INTENSITY OF THE SHORT WAVES BUT THEY BOTH SHOW THE SAME PATTERN SETTING UP. WILL CONTINUE WITH SLIGHT/CHANCE POPS IN THE EXTENDED THROUGH DAY 7. 01 && .AVIATION... 18Z UPDATE... A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY MOVING ACROSS NORTH GA FROM ATLANTA TO GAINESVILLE. THIS IS JUST ALONG THE FRONTAL BOUNDARY AND SHOULD PUSH INTO CENTRAL GEORGIA BEFORE 00Z. EXPECT SCATTERED THUNDERSTORMS AHEAD OF THIS BOUNDARY...ISOLATED STORMS MAY BE SEVERE. OTHERWISE SOME MVFR CEILINGS THIS AFTERNOON BECOMING VFR BY 00Z. WINDS SOUTHWEST 10 TO 15KT WITH SOME GUSTS TO NEAR 20KT. WINDS SHOULD BECOME NORTHWEST AFTER 21Z AT ATLANTA AND BY 02Z ACROSS THE REMAINDER OF THE TAF SITES. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 82 54 80 57 / 70 0 5 0 ATLANTA 77 55 78 61 / 60 0 5 0 BLAIRSVILLE 70 51 73 51 / 60 10 10 5 CARTERSVILLE 77 49 79 53 / 60 10 5 5 COLUMBUS 81 57 84 63 / 60 0 0 0 GAINESVILLE 77 54 78 59 / 60 10 5 5 MACON 87 55 84 58 / 70 10 5 0 ROME 77 51 80 54 / 60 10 5 5 PEACHTREE CITY 77 50 80 54 / 60 0 0 0 VIDALIA 87 64 83 62 / 60 50 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....01 AVIATION...DEESE
Hazardous weather outlook, Jun 1, 12:15 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1215 PM EDT FRI JUN 1 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1215 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON THROUGH THIS EVENING. .SYNOPSIS... AN UPPER LEVEL SHORT WAVE...AND ITS ASSOCIATED SURFACE COLD FRONT... WILL SWEEP THROUGH THE STATE TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ISOLATED SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS...FREQUENT LIGHTNING...AND QUARTER SIZE HAIL. WHILE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA...THE BEST PLACE FOR ISOLATED SEVERE STORMS WILL BE ACROSS EASTERN PORTIONS OF THE STATE. .DISCUSSION... A COLD FRONT IN EXTREME NORTHWEST GEORGIA EARLY THIS AFTERNOON WILL MOVE EAST ACROSS THE AREA...EXITING THE STATE OVERNIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE FRONT THIS AFTERNOON INTO THIS EVENING. HOWEVER...BECAUSE OF THE LACK OF CLOUD COVER THIS MORNING...EASTERN SECTIONS OF THE AREA WILL SEE THE BEST CHANCES FOR ISOLATED SEVERE THUNDERSTORMS WITH CAPE VALUES INCREASING TO ABOVE 1000 J/KG BEFORE THE FRONT ARRIVES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER EXPECTED SATURDAY OR SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 1, 10:08 AM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 AM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG THOMASTON 32.89N 84.33W
05/31/2012 UPSON GA 911 CALL CENTER
911 CENTER REPORTS 5-7 TREES DOWN IN THE THOMASTON AREA
NEAR HIGHWAY 19.
1136 PM HAIL 2 E VOGEL STATE PARK 34.77N 83.88W
05/31/2012 E1.00 INCH UNION GA PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL NEAR HOOD.
1140 PM TSTM WND DMG 2 S YOUNG HARRIS 34.90N 83.85W
05/31/2012 UNION GA 911 CALL CENTER
911 CALL CENTER REPORTED A TREE DOWN ON DORRELL PLOTT
ROAD.
1140 PM TSTM WND DMG 2 NE VOGEL STATE PARK 34.79N 83.89W
05/31/2012 UNION GA 911 CALL CENTER
911 CALL CENTER REPORTED A TREE DOWN NEAR THE
INTERSECTION OF GAINESVILLE HIGHWAY AND 180E.
1145 PM TSTM WND DMG 6 SE BLAIRSVILLE 34.81N 83.90W
05/31/2012 UNION GA 911 CALL CENTER
911 CALL CENTER REPORTED A TREE DOWN ON LIBERTY CHURCH
ROAD.
&&
JLFLocal storm report, Jun 1, 10:56 AM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 AM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG 1 SE LOUISVILLE 32.99N 82.40W
05/31/2012 JEFFERSON GA 911 CALL CENTER
911 CENTER REPORTED A TREE DOWN ON POWER LINES ALONG
MOORE STREET.
0510 PM TSTM WND DMG LOUISVILLE 33.00N 82.41W
05/31/2012 JEFFERSON GA 911 CALL CENTER
911 CENTER REPORTED A TREE DOWN BLOCKING U.S. HWY 1.
0517 PM HAIL ELLIJAY 34.69N 84.48W
05/31/2012 E0.75 INCH GILMER GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED DIME SIZED HAIL ON ZEBLIN
ROAD.
0750 PM TSTM WND DMG THOMASTON 32.89N 84.33W
05/31/2012 UPSON GA 911 CALL CENTER
911 CENTER REPORTS 5-7 TREES DOWN IN THE THOMASTON AREA
NEAR HIGHWAY 19.
0800 PM TSTM WND DMG MOLENA 33.01N 84.50W
05/31/2012 PIKE GA 911 CALL CENTER
911 CENTER REPORTS 2 TREES DOWN IN THE MOLENA AREA.
0815 PM TSTM WND DMG 6 W ZEBULON 33.09N 84.44W
05/31/2012 PIKE GA 911 CALL CENTER
911 CENTER REPORTS 1 TREE DOWN IN CONCORD.
0828 PM TSTM WND DMG EATONTON 33.33N 83.39W
05/31/2012 PUTNAM GA 911 CALL CENTER
911 CENTER REPORTED SEVERAL TREES AND A FEW POWER LINES
DOWN IN THE CITY OF EATONTON.
0903 PM TSTM WND DMG 3 W SHOULDERBONE 33.34N 83.13W
05/31/2012 HANCOCK GA 911 CALL CENTER
911 CENTER REPORTED 1 TREE DOWN NEAR THE PUTNAM-HANCOCK
COUNTY LINE.
0918 PM TSTM WND DMG ETHRIDGE 33.16N 83.44W
05/31/2012 JONES GA 911 CALL CENTER
911 CENTER REPORTED 1 TREE DOWN IN THE ETHRIDGE AREA.
0923 PM TSTM WND DMG WHITE PLAINS 33.47N 83.04W
05/31/2012 GREENE GA 911 CALL CENTER
911 CENTER REPORTED 1 TREE DOWN IN THE WHITE PLAINS AREA.
1130 PM TSTM WND DMG 1 NE CAMP COLEMAN LAKE 34.67N 83.85W
05/31/2012 WHITE GA EMERGENCY MNGR
THE WHITE COUNTY EMERGENCY MANAGER REPORTED THAT A HALF
DOZEN TREES WERE DOWN IN A YARD ALONG KELLUM VALLEY ROAD.
1136 PM HAIL 2 E VOGEL STATE PARK 34.77N 83.88W
05/31/2012 E1.00 INCH UNION GA PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL NEAR HOOD.
1140 PM TSTM WND DMG 2 S YOUNG HARRIS 34.90N 83.85W
05/31/2012 UNION GA 911 CALL CENTER
911 CALL CENTER REPORTED A TREE DOWN ON DORRELL PLOTT
ROAD.
1140 PM TSTM WND DMG 2 NE VOGEL STATE PARK 34.79N 83.89W
05/31/2012 UNION GA 911 CALL CENTER
911 CALL CENTER REPORTED A TREE DOWN NEAR THE
INTERSECTION OF GAINESVILLE HIGHWAY AND 180E.
1145 PM TSTM WND DMG 6 SE BLAIRSVILLE 34.81N 83.90W
05/31/2012 UNION GA 911 CALL CENTER
911 CALL CENTER REPORTED A TREE DOWN ON LIBERTY CHURCH
ROAD.
&&
TDPLocal storm report, Jun 1, 11:39 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM TSTM WND DMG WHITE PLAINS 33.47N 83.04W
05/31/2012 GREENE GA EMERGENCY MNGR
THE EMERGENCY MANAGER REPORTED THAT SEVERAL TREES WERE
BLOWN DOWN ACROSS SOUTHERN AND SOUTHEASTERN GREENE
COUNTY. THE TREES WERE ALL LARGE PINE TREES...BUT WERE
EITHER DYING OR DEAD.
&&
TDPSpecial weather statement, Jun 1, 3:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT FRI JUN 1 2012
GAZ086-098-112-113-011945-
301 PM EDT FRI JUN 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 345 PM
EDT...
AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOPERTON...MOVING EAST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TARRYTOWN...
BARNHILL...BLACKVILLE...ORLAND...ZAIDEE...LOTHAIR...SOPERTON...
ADRIAN...GILLIS SPRINGS...NORRISTOWN JUNCTION...NORRISTOWN...FIVE
POINTS...COVENA...NORMANTOWN AND OAK PARK.
&&
LAT...LON 3248 8217 3243 8218 3236 8224 3228 8223
3230 8272 3233 8275 3241 8270 3246 8269
3247 8264 3252 8265 3253 8258 3254 8258
3267 8215 3253 8212
TIME...MOT...LOC 1901Z 259DEG 23KT 3241 8253The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:39 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| May 31, 8:43 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 32 min |
| May 31, 8:52 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro | 38 min |
| May 31, 9:01 PM EDT | Special Weather Statement | FFC | Baldwin | 44 min |
| May 31, 9:12 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam | 48 min |
| May 31, 9:13 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| May 31, 9:36 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 39 min |
| May 31, 9:48 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
| May 31, 10:09 PM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Oglethorpe, Taliaferro, Warren and 1 more | 51 min |
| May 31, 10:17 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 43 min |
| May 31, 10:41 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 49 min |
| May 31, 10:56 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 64 min |
| May 31, 11:16 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 44 min |
| May 31, 11:24 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, Union, White | 36 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.